# SDR A6WA201140864

- Difficulty date: October 5, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OBLIQUE ANGLE ON FS621 AFT SIDE CRACKED.  REPLACED RT OBLIQUE ANGLE ON FS 621 IAW SRM 51-42-21.
